Pacific Journal of Mathematics

Algebraic Kahn-Priddy theorem.

Wên Hsiung Lin

Article information

Source
Pacific J. Math., Volume 96, Number 2 (1981), 435-455.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734795

Mathematical Reviews number (MathSciNet)
MR637982

Zentralblatt MATH identifier
0504.55016

Subjects
Primary: 55T15: Adams spectral sequences

Citation

Lin, Wên Hsiung. Algebraic Kahn-Priddy theorem. Pacific J. Math. 96 (1981), no. 2, 435--455. https://projecteuclid.org/euclid.pjm/1102734795


Export citation

References

  • [1] E. B. Curtis, Simplicial homotopy theory, Advances in Math., 6 (1971), 107-207.
  • [2] D. S. Kahn and S. B. Priddy, Applications of the transfer to stable homotopy theory, Bull. Amer. Math. Soc, 78 (1972), 981-991.
  • [3] M. E. Mahowald, The metastable homotopy of Sn,Memo. Amer. Math. Soc, 72 (1967).
  • [4] S. B. Priddy, Koszul resolutions, Trans. Amer. Math. Soc, 152 (1970), 39-60.
  • [5] G. W. Whitehead, Recent Advances in Homotopy Theory, Regional Conference Series in Mathematics, No. 5 (1970).